# SDR C77A20150805003

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 154 hours, 69 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 5914868
- Part serial: F0901
- Condition: Defective
- Location: Cockpit
- Part time: 9,405 hours, 5,926 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP & SLAP FAIL AFTER TAKEOFF.  PERFORMED QRH 7.10 SLAT INDICATED GREEN WITH FLAPS INDICATING AMBER & ZERO POSITION.  PERFORMED FLAP PDU MOTOR BRAKE RELEASE IAW AMM 45-45-00-970-805-A/200, CONDUCTED VISUAL INSPECTION OF THE FLAP & SLAT ACTUATORS & SKEW SENSORS.  ALL VISUAL CHECKS GOOD.  PERFORMED FLAP CONTROL SYS OPERATIONS TEST, NO DISCREPANCIES NOTED & COULD NOT REPLICATE FAULT IAW AMM 27-50-00.  PERFORMED RETURN TO SERVICE TEST IAW AMM 27-00-00 & FLAP LO RATE MSG APPEARED.  PERFORMED FIM 27-53-00-810-820-A TO SUBTASK 813-836-A & CLEARED MSG.  FURTHER TROUBLESHOOTING REQUIRED TO FIND ROOT CAUSE IAW MXC, WO 1940360 REMAINS OPEN.  R & R FLAP SLAT LEVER IAW AMM 27-53-01/400, OPERATIONS CHECKED GOOD.  WO 940360 REMAINS OPEN.  PERFORMED SLAT CONTROL ELEC RIGGING IAW AMM 27-80-00-820-802-A 200.  CLEARED SLAT INHIBITS IAW AMM 45-45-00-970-805-A 200.  PERFORMED GVI OF FLAP SKEW SENSORS, CONNECTORS, & WIRING HARNESSES, NO DEFECTS NOTED.  WO 1940360 REMAINS OPEN.  AFTER NUMEROUS GVI & DETAILED INSPECTIONS OF FLAP SYS THE REMOVAL & REPLACEMENT OF SFCL, NUMEROUS OPERATIONS CHECK OF FLAP SYS VERIFICATION OF ALL PARAMETERS BEING IN ACCEPTABLE RANGES & NO MSGS PRESENT ON EICAS NOR DEFECTS INDUCED FROM REPEAT OPERATIONS CHECK.  FAULT PREVIOUSLY REPORTED COULD NOT BE DUPLICATED, NO FURTHER DEFECTS NOTED AT THIS TIME. OPERATIONS CHECKED GOOD IAW AMM 27-50-00 IAW WO 1940360 FOR PREVIOUS ACCOMPLISHED TASK.  THIS ACTION CLOSES WORK ORDER 1940360.
